Works matching DE "ASYMPTOTIC theory in econometrics"
Results: 179
REPEATED GAMES WITH FREQUENT SIGNALS.
- Published in:
- Quarterly Journal of Economics, 2009, v. 124, n. 1, p. 233, doi. 10.1162/qjec.2009.124.1.233
- By:
- Publication type:
- Article
ASYMPTOTIC OPTIMAL POLICIES FOR THE STOCHASTIC SEQUENTIAL ASSIGNMENT PROBLEM.
- Published in:
- Management Science, 1972, v. 19, n. 1, p. 46, doi. 10.1287/mnsc.19.1.46
- By:
- Publication type:
- Article
GRANICZNE DYSTRYBUANTY WARTOŚCI EKSTREMALNYCH DLA ZALEŻNYCH CIĄGÓW ZMIENNYCH LOSOWYCH.
- Published in:
- Econometrics / Ekonometria, 2013, n. 40, p. 115
- By:
- Publication type:
- Article
STABILITY CONDITIONS FOR LINEAR CONSTANT COEFFICIENT DIFFERENCE EQUATIONS IN GENERALIZED DIFFERENCED FORM.
- Published in:
- Econometrica, 1976, v. 44, n. 3, p. 575, doi. 10.2307/1913983
- By:
- Publication type:
- Article
ESTIMATION IN THE PRESENCE OF STOCHASTIC PARAMETER VARIATION.
- Published in:
- Econometrica, 1976, v. 44, n. 1, p. 167, doi. 10.2307/1911389
- By:
- Publication type:
- Article
NONSTANDARD EXCHANGE ECONOMIES.
- Published in:
- Econometrica, 1975, v. 43, n. 1, p. 41, doi. 10.2307/1913412
- By:
- Publication type:
- Article
SOME SMALL SAMPLE EVIDENCE ON TESTS OF SIGNIFICANCE IN SIMULTANEOUS EQUATIONS MODELS.
- Published in:
- Econometrica, 1974, v. 42, n. 5, p. 841, doi. 10.2307/1913792
- By:
- Publication type:
- Article
REGRESSION ANALYSIS WHEN THE DEPENDENT VARIABLE IS TRUNCATED NORMAL.
- Published in:
- Econometrica, 1973, v. 41, n. 6, p. 997, doi. 10.2307/1914031
- By:
- Publication type:
- Article
THE COVARIANCE MATRIX OF THE LIMITED INFORMATION ESTIMATOR AND THE IDENTIFICATION TEST: A REPLY.
- Published in:
- Econometrica, 1972, v. 40, n. 5, p. 905, doi. 10.2307/1912078
- By:
- Publication type:
- Article
THE COVARIANCE MATRIX OF THE LIMITED INFORMATION ESTIMATOR AND THE IDENTIFICATION TEST: COMMENT.
- Published in:
- Econometrica, 1972, v. 40, n. 5, p. 901, doi. 10.2307/1912077
- By:
- Publication type:
- Article
THE COVARIANCE MATRIX OF THE LIMITED INFORMATION MAXIMUM LIKELIHOOD ESTIMATOR.
- Published in:
- Econometrica, 1972, v. 40, n. 5, p. 899, doi. 10.2307/1912076
- By:
- Publication type:
- Article
COMPARISON OF k-CLASS ESTIMATORS WHEN THE DISTURBANCES ARE SMALL.
- Published in:
- Econometrica, 1971, v. 39, n. 5, p. 739, doi. 10.2307/1909575
- By:
- Publication type:
- Article
A simple approach to quantile regression for panel data.
- Published in:
- Econometrics Journal, 2011, v. 14, n. 3, p. 368, doi. 10.1111/j.1368-423X.2011.00349.x
- By:
- Publication type:
- Article
Non-parametric time-varying coefficient panel data models with fixed effects.
- Published in:
- Econometrics Journal, 2011, v. 14, n. 3, p. 387, doi. 10.1111/j.1368-423X.2011.00350.x
- By:
- Publication type:
- Article
Non-parametric models in binary choice fixed effects panel data.
- Published in:
- Econometrics Journal, 2011, v. 14, n. 3, p. 351, doi. 10.1111/j.1368-423X.2011.00343.x
- By:
- Publication type:
- Article
Index to The Econometrics Journal Volume 14.
- Published in:
- Econometrics Journal, 2011, v. 14, n. 3, p. 499, doi. 10.1111/j.1368-423X.2011.00360.x
- Publication type:
- Article
Fixed- b analysis of LM-type tests for a shift in mean.
- Published in:
- Econometrics Journal, 2011, v. 14, n. 3, p. 438, doi. 10.1111/j.1368-423X.2011.00341.x
- By:
- Publication type:
- Article
Regressions with asymptotically collinear regressors.
- Published in:
- Econometrics Journal, 2011, v. 14, n. 2, p. 304, doi. 10.1111/j.1368-423X.2010.00334.x
- By:
- Publication type:
- Article
An I(2) cointegration model with piecewise linear trends.
- Published in:
- Econometrics Journal, 2011, v. 14, n. 2, p. 131, doi. 10.1111/j.1368-423X.2010.00333.x
- By:
- Publication type:
- Article
Smoothness adaptive average derivative estimation.
- Published in:
- Econometrics Journal, 2010, v. 13, n. 1, p. 40, doi. 10.1111/j.1368-423X.2009.00300.x
- By:
- Publication type:
- Article
Bootstrap inference in a linear equation estimated by instrumental variables.
- Published in:
- Econometrics Journal, 2008, v. 11, n. 3, p. 443, doi. 10.1111/j.1368-423X.2008.00247.x
- By:
- Publication type:
- Article
Asymptotic and qualitative performance of non-parametric density estimators: a comparative study.
- Published in:
- Econometrics Journal, 2008, v. 11, n. 3, p. 573, doi. 10.1111/j.1368-423X.2008.00249.x
- By:
- Publication type:
- Article
Asymptotic properties of estimators for the linear panel regression model with random individual effects and serially correlated errors: the case of stationary and non-stationary regressors and residuals.
- Published in:
- Econometrics Journal, 2008, v. 11, n. 3, p. 554, doi. 10.1111/j.1368-423X.2008.00254.x
- By:
- Publication type:
- Article
Seasonal unit root tests and the role of initial conditions.
- Published in:
- Econometrics Journal, 2008, v. 11, n. 3, p. 409, doi. 10.1111/j.1368-423X.2008.00258.x
- By:
- Publication type:
- Article
Exact formulas for the Hodrick-Prescott filter.
- Published in:
- Econometrics Journal, 2008, v. 11, n. 1, p. 209, doi. 10.1111/j.1368-423X.2008.00230.x
- By:
- Publication type:
- Article
On the arbitrariness of some asymptotic test statistics based on generalized inverses.
- Published in:
- Econometrics Journal, 2005, v. 8, n. 3, p. 292, doi. 10.1111/j.1368-423X.2005.00165.x
- By:
- Publication type:
- Article
Asymptotic confidence intervals for impulse responses of near-integrated processes.
- Published in:
- Econometrics Journal, 2004, v. 7, n. 2, p. 505, doi. 10.1111/j.1368-423X.2004.00141.x
- By:
- Publication type:
- Article
Generic consistency of the break-point estimator under specification errors.
- Published in:
- Econometrics Journal, 2003, v. 6, n. 1, p. 167, doi. 10.1111/1368-423X.00106
- By:
- Publication type:
- Article
Asymptotics for unit root tests under Markov regime-switching.
- Published in:
- Econometrics Journal, 2003, v. 6, n. 1, p. 193, doi. 10.1111/1368-423X.00107
- By:
- Publication type:
- Article
Dynamic panel estimation and homogeneity testing under cross section dependence.
- Published in:
- Econometrics Journal, 2003, v. 6, n. 1, p. 217, doi. 10.1111/1368-423X.00108
- By:
- Publication type:
- Article
Maximum likelihood estimates for the Hildreth-Houck random coefficients model.
- Published in:
- Econometrics Journal, 2002, v. 5, n. 1, p. 237, doi. 10.1111/1368-423X.t01-1-00083
- By:
- Publication type:
- Article
Nonlinear econometric models with cointegrated and deterministically trending regressors.
- Published in:
- Econometrics Journal, 2001, v. 4, n. 1, p. 1, doi. 10.1111/1368-423X.00050
- By:
- Publication type:
- Article
Asymptotic approximations in the near-integrated model with a non-zero initial condition.
- Published in:
- Econometrics Journal, 2001, v. 4, n. 1, p. 143, doi. 10.1111/1368-423X.00060
- By:
- Publication type:
- Article
Controlling the significance levels of prediction error tests for linear regression models.
- Published in:
- Econometrics Journal, 2000, v. 3, n. 1, p. 66, doi. 10.1111/1368-423X.00039
- By:
- Publication type:
- Article
Discussion of Lazarus, Lewis, Stock, and Watson, “HAR Inference: Recommendations for Practice”.
- Published in:
- Journal of Business & Economic Statistics, 2018, v. 36, n. 4, p. 560, doi. 10.1080/07350015.2018.1505627
- By:
- Publication type:
- Article
Comment.
- Published in:
- 2009
- By:
- Publication type:
- Opinion
Efficient Estimation of Semi parametric Equivalence Scales With Evidence From South Africa.
- Published in:
- Journal of Business & Economic Statistics, 2003, v. 21, n. 2, p. 247, doi. 10.1198/073500103288618936
- By:
- Publication type:
- Article
Testing for Smooth Transition Nonlinearity in the Presence of Outliers.
- Published in:
- Journal of Business & Economic Statistics, 1999, v. 17, n. 2, p. 217, doi. 10.2307/1392477
- By:
- Publication type:
- Article
The Effects of Additive Outliers on Tests for Unit Roots and Cointegration.
- Published in:
- Journal of Business & Economic Statistics, 1994, v. 12, n. 4, p. 471, doi. 10.2307/1392215
- By:
- Publication type:
- Article
Forecasting Vector ARMA Processes With Systematically Missing Observations.
- Published in:
- Journal of Business & Economic Statistics, 1986, v. 4, n. 3, p. 375
- By:
- Publication type:
- Article
Estimation and Inference in Two-Step Econometric Models.
- Published in:
- Journal of Business & Economic Statistics, 1985, v. 3, n. 4, p. 370, doi. 10.2307/1391724
- By:
- Publication type:
- Article
EQUILIBRIUM GROWTH IN A MONETARY ECONOMY WITH TRANSACTIONS COSTS.
- Published in:
- Bulletin of Economic Research, 1995, v. 47, n. 3, p. 233, doi. 10.1111/j.1467-8586.1995.tb00612.x
- By:
- Publication type:
- Article
Constrained κ-class Estimators in the Presence of Weak Instruments.
- Published in:
- Studies in Nonlinear Dynamics & Econometrics, 2011, v. 15, n. 4, p. 1, doi. 10.2202/1558-3708.1816
- By:
- Publication type:
- Article
Stein-like 2SLS estimator.
- Published in:
- Econometric Reviews, 2017, v. 36, n. 6-9, p. 840, doi. 10.1080/07474938.2017.1307579
- By:
- Publication type:
- Article
Reduced forms and weak instrumentation.
- Published in:
- Econometric Reviews, 2017, v. 36, n. 6-9, p. 818, doi. 10.1080/07474938.2017.1307578
- By:
- Publication type:
- Article
LIML in the static linear panel data model.
- Published in:
- Econometric Reviews, 2017, v. 36, n. 1-3, p. 385, doi. 10.1080/07474938.2015.1114566
- By:
- Publication type:
- Article
Estimation of semi-varying coefficient models with nonstationary regressors.
- Published in:
- Econometric Reviews, 2017, v. 36, n. 1-3, p. 354, doi. 10.1080/07474938.2015.1114563
- By:
- Publication type:
- Article
Inference on locally ordered breaks in multiple regressions.
- Published in:
- Econometric Reviews, 2017, v. 36, n. 1-3, p. 289, doi. 10.1080/07474938.2015.1114552
- By:
- Publication type:
- Article
Lag length selection in panel autoregression.
- Published in:
- Econometric Reviews, 2017, v. 36, n. 1-3, p. 225, doi. 10.1080/07474938.2015.1114313
- By:
- Publication type:
- Article
The smooth colonel and the reverend find common ground.
- Published in:
- Econometric Reviews, 2017, v. 36, n. 1-3, p. 241, doi. 10.1080/07474938.2015.1114304
- By:
- Publication type:
- Article